| Catalog Number |
0306330000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the during the procedure, the access cannula broke when it was being removed.Per a ct scan, it broke off flush with the vertebral pedicle.It should be noted that the procedure was completed successfully with no patient impact, medical intervention, or adverse consequences to the patient.There was a 20 minute delay reported as well.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description